U.S. doctors online nowAsk doctors free
A 29-year-old male asked:

I just came off a 4 month run with methamphetamine & alcohol. i have about two weeks sober, in the program & trying to put my life back together & stay clean & sober. 2 months ago i shot meth 3x in arm. numbness & tingling in my thigh still, why????

3 doctor answers4 doctors weighed in
Dr. Holly Maes
Pediatrics 37 years experience
Side effects....?: Most likely you are dealing with some type of side effect of your drug use. It could be a side effect related to the drug itself, or to the process of injecting yourself where you could have something like an embolism. Best advice is to have neurologist examine you and see if there are any other minor abnormalities to try and pin down a definitive diagnosis.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bennett Machanic
Neurology 53 years experience
Concepts: Glad you are pulling your life back together. Please stay away from substance abuse. Your nerve issues could take months to stabilize, as the central wire (axon), grows at speed of fingernail (0.1 mm daily). Take a B-50 complex daily and be patient.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
RECOVERY: Recovery is a long complicated process. Have a physical exam by a Dr. to know if you have a physical illness and for symptom relief. Consult with a Psychiatrist & Clinical Psychologist. You are in the right direction staying in program and trying to stay clean & sober. Don't give up. Your fears & anxiety could be heightened due to the Covid-19 pandemic. Stay safe & hopeful to boost your immunity.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 25, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.